On The Brill-noether Theory of Spanned Vector Bundles on Smooth Curves
Serdica Mathematical Journal, Tome 25 (1999) no. 2, pp. 115-130
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
Here we study the integers (d, g, r) such that on a smooth
projective curve of genus g there exists a rank r stable vector bundle with
degree d and spanned by its global sections.
Keywords:
Stable Vector Bundle, Spanned Vector Bundle, Vector Bundles On Curves, Gonality, Curves with General Moduli
@article{SMJ2_1999_25_2_a2,
author = {Ballico, E.},
title = {On {The} {Brill-noether} {Theory} of {Spanned} {Vector} {Bundles} on {Smooth} {Curves}},
journal = {Serdica Mathematical Journal},
pages = {115--130},
year = {1999},
volume = {25},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SMJ2_1999_25_2_a2/}
}
Ballico, E. On The Brill-noether Theory of Spanned Vector Bundles on Smooth Curves. Serdica Mathematical Journal, Tome 25 (1999) no. 2, pp. 115-130. http://geodesic.mathdoc.fr/item/SMJ2_1999_25_2_a2/